It is currently Mon Aug 21, 2017 6:48 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Sun Dec 18, 2011 5:00 pm 
Offline
New Poster
New Poster

Joined: Sun Dec 18, 2011 4:03 pm
Posts: 1
On friday 5 pm I did my last shot of H. Saturday at 11 pm I took 8 mg sub, strangely after 30 hours I still went into p/w. Was having chills/hot flashes and kicking like a horse in my bed. 2 hours later took another 8 mg, in about an hour I started feeling a little better, the RLS didn' seem to bother me as much, then half an hour later it began all over again ( the 2nd pill kicked in I assume and p/w resumed). Was tossing for another 2 hours, then started to feel better, all the symptoms went away except some hot/cold flashes now and then, headache and some aching in my legs... I was able to lay still for a few hours (no sleep though). Then at around 7 am I started to feel worse, took another 8 mg, felt a bit better an hour later. It's weird, 24 mg, I felt like it was even a bit too much for me, my mouth got dry, felt a bit dizzy and yet I felt crappy overall, discomfort in my limbs, chills, no energy... My plan was to do a 7-10 day detox with the subs.. At 12 pm I drank 120 mg of methadone, hoping it would make me feel better. That was my mistake. I didn't feel the meth whatsoever, although the chills went away and my legs aren't aching anymore. I'm feeling somewhat close to normal right now. Here's the dilemma, can I take my next dose of sub tomorrow? Considering the fact that the 24 mgs of subs probably didn't allow the meth to have any effect on me, or will I go into p/w with the meth still in my system? Do I have to wait until I'm in w/d again to take continue on with the subs? What should I do? I,m also thinking, since tomorrow will be 3 days off the H, I'll have about 4 more days or so to ride it out.. I was thinking of taking 30-40 mgs of meth for those 4 days, unless I can continue on with the subs? I regret that I took the meth today but what's done is done. It's 4 pm now and I'm actually beginning to feel a little crappy again. Feel like I'm having fever, my skin feels hot, my heart rate is speeding up and I'm getting pretty anxious... Can anyone help explain what's going on with me and what I should do? Btw I'm not a heavy user, half gram daily, and quarter gram for the last 2 weeks (stuff is pretty strong though).


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group